# SDR AU960120

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 115C5201
- Condition: Delaminated
- Location: Nose Gear Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR FORK DELAMINATED - AIRCRAFT NLG HAD BEEN BOGGED IN SAND - SEE MDR 96/0093 AND MDR 96/0121 FOR FURTHER INFORMATION
